# SDR NSVA200600119

- Difficulty date: August 7, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N121CQ
- Make and model: Saab 340B
- Aircraft serial: 121
- Aircraft time: 35,581 hours, 34,626 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB120101
- Part serial: 435
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO DOOR LIGHT "ON" AFTER NR 2 ENGINE STARTED.  REMOVED AND REPLACED NR 2 AFT SMOKE DETECTOR, OPS CHECK GOOD, PN ON/OFF CGAB1201-01, SN ON 537, SN OFF 435.
